# SDR COMA0760449

- Difficulty date: June 21, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,537 hours, 19,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5106 - DURING DESCENT FOR OTHER WARNING, RECEIVED FLAP FAIL WARNING.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 2006-12-21.  FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
